MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. SYR 10ML LL W/NDL ECLIPSE 22X1-1/2 RB; HYPODERMIC SINGLE LUMEN NEEDLE

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. SYR 10ML LL W/NDL ECLIPSE 22X1-1/2 RB; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305786
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Initial reporter phone #: an additional phone # was provided as (b)(6).Pma/510(k)#: an additional pma/510(k) applies as k161170.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that the syr 10ml ll w/ndl eclipse 22x1-1/2 rb experienced a plunger rod that was incorrectly positioned.The following information was provided by the initial reporter: when end-user open package for use, found the bd eclipse needle angled / tilted / bent - not straight.And the syringes plunger rubber is defected / damaged / improperly fixed.
 
Additional Manufacturer Narrative
H6: investigation summary a device history record review was completed for provided final lot number 9246157 and the applicable sub-assembly lot numbers.The review did not reveal any detected abnormalities during the production process that could have contributed to this defect and all quality tests were found to be within specification.To aid in the investigation of this issue, the physical sample was returned for evaluation by our quality engineer team.Through examination of the sample, the plunger component was observed out of position and a portion of the stopper was wedged between the barrel wall and the plunger rod.This jammed stopper condition was determined to be a rejectable defect per product specifications.It is most likely that this jammed stopper resulted from a defect associated with the assembly process; however, an exact assembly process cause could not be confirmed.
 
Event or Problem Description

Brand Name
SYR 10ML LL W/NDL ECLIPSE 22X1-1/2 RB
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
MDR Report Key11092586
Report Number9610847-2020-00436
Device Sequence Number14354702
Product Code FMI
UDI-Device Identifier00382903057863
UDI-Public00382903057863
Combination Product (Y/N)N
Initial Reporter CountrySA
PMA/510(K) Number
K980987
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/30/2024
Device Catalogue Number305786
Device Lot Number9246157
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/22/2020
Initial Date Received by Manufacturer 12/01/2020
Supplement Date Received by Manufacturer04/13/2021
Initial Report FDA Received Date12/29/2020
Supplement Report FDA Received Date04/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1